MathSciNet Relay Station
MathSciNet bibliographic data
MR1912994 (2003d:20013) 20C15
Qian, Guohua Bounding the Fitting height of a solvable group by the number of zeros in a character table. Proc. Amer. Math. Soc. 130 (2002), no. 11, 3171–3176 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement